On optimal parameters estimation with computational constraints

Prabhakar Murthy D.N. (1974) On optimal parameters estimation with computational constraints. International Journal of Systems Science, 5 4: 351-355. doi:10.1080/00207727408920103

Author Prabhakar Murthy D.N.
Title On optimal parameters estimation with computational constraints
Journal name International Journal of Systems Science   Check publisher's open access policy
ISSN 1464-5319
Publication date 1974
Sub-type Article (original research)
DOI 10.1080/00207727408920103
Volume 5
Issue 4
Start page 351
End page 355
Total pages 5
Subject 2207 Control and Systems Engineering
1706 Computer Science Applications
2614 Theoretical Computer Science
1703 Computational Theory and Mathematics
1803 Management Science and Operations Research
Abstract In a previous paper (Murthy 1973) wo discussed various methods for estimating the parnmoters using sample eovariances. In this note we suggest a. method for obtaining thu optimum number of covarianco9 to bo used in the estimation.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 05:57:29 EST by System User